Answered by: Dr Sashini Seeni
I am 17 years old teenage girl and i just got my first vaccine in monday in 20 September… Yesterday i have a fever… Now my chest hurt…it hurt in the middle… Its making me scared… Is it normal?.. I’m scared to tell my parent… Help me!..
Hi and thank you for this question.
We understand your concern and would like to help.
For your information, common side effects include pain, swelling, colour changes in the skin (e.g. red, purple)
at the site where the needle was given, tiredness, headache, muscle pain, chills, joint
pain, and mild fever.
You should seek medical attention right away if you develop any of the following symptoms:
For further information you can call CPRC at 0388810200/+60178429454.
You can also talk to our doctors online
Please visit https://covid-19.moh.gov.my/ to get the latest information and guidelines regarding COVID-19 and COVID-19 vaccination